Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have bumpy spot in the neck. Took tetterine. How to stop it from spreading?

Hello for a few months now i have had a a big scaly bumpy spot on my neck when i told my mother about it she bought me tetterine and in a few weeks the bumps when down and scales dissapeared but it still kinda itch after a while, i stopped using the tetterine and then the bumps re-appeared again and it started to spread so i began using it again and the scales dissappeared but I still have a huge black spot and the worst thing is the "rash" is still spreading
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like you have fungal infection
tetterine contain miconazole which is antifungal medicine
you need to take oral antifungal also
for itching take anti histaminic medicine
better to consult dermatologist
you should take medicine for 4-6wks.
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor